Dynamical invariants for variable quadratic Hamiltonians

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

We consider linear and quadratic integrals of motion for general variable quadratic Hamiltonians. Fundamental relations between the eigenvalue problem for linear dynamical invariants and solutions of the corresponding Cauchy initial value problem for the time-dependent Schrödinger equation are emphasized. An eigenfunction expansion of the solution of the initial value problem is also found. A nonlinear superposition principle for generalized Ermakov systems is established as a result of decomposition of the general quadratic invariant in terms of the linear ones.

Original languageEnglish (US)
Article number055006
JournalPhysica Scripta
Volume81
Issue number5
DOIs
StatePublished - 2010

Fingerprint

boundary value problems
Invariant
Initial Value Problem
Fundamental Relation
eigenvectors
Integrals of Motion
eigenvalues
Eigenfunction Expansion
decomposition
Superposition
Eigenvalue Problem
expansion
Cauchy Problem
Decompose

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Atomic and Molecular Physics, and Optics
  • Mathematical Physics

Cite this

Dynamical invariants for variable quadratic Hamiltonians. / Suslov, Sergei.

In: Physica Scripta, Vol. 81, No. 5, 055006, 2010.

Research output: Contribution to journalArticle

@article{616795f282ff4a7186b57bc15a0d58f1,
title = "Dynamical invariants for variable quadratic Hamiltonians",
abstract = "We consider linear and quadratic integrals of motion for general variable quadratic Hamiltonians. Fundamental relations between the eigenvalue problem for linear dynamical invariants and solutions of the corresponding Cauchy initial value problem for the time-dependent Schr{\"o}dinger equation are emphasized. An eigenfunction expansion of the solution of the initial value problem is also found. A nonlinear superposition principle for generalized Ermakov systems is established as a result of decomposition of the general quadratic invariant in terms of the linear ones.",
author = "Sergei Suslov",
year = "2010",
doi = "10.1088/0031-8949/81/05/055006",
language = "English (US)",
volume = "81",
journal = "Physica Scripta",
issn = "0031-8949",
publisher = "IOP Publishing Ltd.",
number = "5",

}

TY - JOUR

T1 - Dynamical invariants for variable quadratic Hamiltonians

AU - Suslov, Sergei

PY - 2010

Y1 - 2010

N2 - We consider linear and quadratic integrals of motion for general variable quadratic Hamiltonians. Fundamental relations between the eigenvalue problem for linear dynamical invariants and solutions of the corresponding Cauchy initial value problem for the time-dependent Schrödinger equation are emphasized. An eigenfunction expansion of the solution of the initial value problem is also found. A nonlinear superposition principle for generalized Ermakov systems is established as a result of decomposition of the general quadratic invariant in terms of the linear ones.

AB - We consider linear and quadratic integrals of motion for general variable quadratic Hamiltonians. Fundamental relations between the eigenvalue problem for linear dynamical invariants and solutions of the corresponding Cauchy initial value problem for the time-dependent Schrödinger equation are emphasized. An eigenfunction expansion of the solution of the initial value problem is also found. A nonlinear superposition principle for generalized Ermakov systems is established as a result of decomposition of the general quadratic invariant in terms of the linear ones.

UR - http://www.scopus.com/inward/record.url?scp=77952491260&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952491260&partnerID=8YFLogxK

U2 - 10.1088/0031-8949/81/05/055006

DO - 10.1088/0031-8949/81/05/055006

M3 - Article

AN - SCOPUS:77952491260

VL - 81

JO - Physica Scripta

JF - Physica Scripta

SN - 0031-8949

IS - 5

M1 - 055006

ER -